# SDR QXEA200400923

- Difficulty date: December 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,338 hours, 24,300 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 7548902
- Part serial: 97028379
- Condition: Failed
- Location: Cockpit
- Part time: 17,336 hours, 24,297 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EUG - FLIGHT 2195 - WHILE ON DESCENT, THE CREW RECEIVED A FLIGHT COMPARTMENT DUCT HOT CAUTION LIGHT.  THE CREW COMPLETED THE CHECKLIST.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLIGHT COMPARTMENT TEMPERATURE CONTROLLER.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
